# SDR SWAA2024070999076

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT 2024-361770<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG: 146A7502 SHEET: 26 REV -;[03] CORRECTED STEP 2 REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG: 146A7502 SHEET: 26 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG: 146A7502 SHEET: 26 REV - SEE INDIVIDUAL SIGNOFFS BELOW
